# SDR DL73E981449

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SKIN AND STRINGER REPAIR WERE ACCOMPLISHED AT FS 597 STR 2L.  THE FRAME-TO-STRINGER CLIP INSPECTION REQUIRED PER BAC S/B 737-53-1085 (AD 93-08-04) WAS ACCOMPLISHED AT THIS LOCATION AND RESULTED IN FINDING A CRACKED CLIP.  A NEW CLIP HAD TO BE MODIFIED TO ALLOW FOR INSTALLATION IN THE REPAIRED STRINGER.  THE CLIP ALTERATION WAS ACCOMPLISHED PER ER/A 365218-14AD.
